Ask an expert
Question

04 Mar 2010

Molipaxin
I have been prescribed Molipaxin - am taking Ativan sublingual at the moment - doctor says I can take both - I read the side effects of Molipaxin - they seem horrific - I am actually wary now of taking them
Answer 1,304 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Yes, you can combine these. Remember that legally it is required, especially in the package insert, to list all possible side-effects, not all are likely, and none are compulsory ! So don't be so alarmed. They mostly wear off in the first week or so, anyway.
Remember they work differently - the Molipaxin, like any antidepressant, must be taken in the proper dosage every day, and builds up its useful effects over the first 2 weeks or more.
The sublingual ativan will produce a noticeable effecti in 10 minutes or so, and you take it only when you feel a severe anxiety attack coming on
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20205 votes
Vote